Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Post SSRI Sexual Dysfunction

Posted by Brainbeard on August 25, 2009, at 10:01:05

In reply to Re: Post SSRI Sexual Dysfunction SLS, posted by Phil on August 25, 2009, at 9:43:29

You should read the post I refer to as well as the Wikipedia article. There are several strains of direct evidence, but perhaps more important there is indirect evidence that the phenomenon discussed has been methodologically excluded or marginalized in the relevant research studies.

It's the same idea as the weight neutrality myth concerning the SSRIs: there has hardly been any real long-term (6 months or more) research after the weight effects of SSRIs. Since for many people weight gain takes at least half a year to become fully manifest, clinicians can still hold up the myth that weight gain is not causally related to these drugs. I don't want to change the subject, but the point is that faulty methodology leads to false assumptions. As with the weight gain issue, the burden of proof for the assumption that SSRIs don't have persistent negative effects on sexual functioning should ly with the origibal researchers, who simply haven't investigated the matter appropiately.
If you ask for proof, another good question would be in these cases: why is there no proof?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Brainbeard thread:913953
URL: http://www.dr-bob.org/babble/20090818/msgs/913979.html